Department of Pharmacy Practice, Smt. Sarojini Ramulamma College of Pharmacy, Mahbubnagar, Telangana, India

Publications

  • Case Reports   
    Prednisolone Induced Iatrogenic Cushing’s Syndrome Associated with Secondary Diabetes: A Case Report
    Author(s): Sateesh Kumar Reddy K*, Ushasree P, Shanmuga Kumar SD and Surya Aditya Goud

    Abstract

    Cushing’s syndrome is described as a complex conditions characterized by trunal hirsutism, purplish abdominal striae, edema, fragile skin and irregular menstruation for women. Occasionally, there may be changes in mood, headache, chronic feeling of tiredness and glucosuria. Cushing’s syndrome is an metabolic disorder due to the elevated glucocorticoid levels. It is broadly classified into two categories viz exogenous and endogenous. Many patients were affected by this disease due to the administration of exogenous glucocorticoids which are iatrogenic in nature. Here we report a case of 55 years old male patient claimed to have rapid weight gain after the treatment with prednisolone-15 mg/day for the rheumatoid arthritis for 15 months. He also been developing with peripheral symptoms such as moon face, central obesity, abdominal striae, edema ov.. Read More»